Flood, Outagamie
- When
- April 21, 4:50 AM CST to April 25, 4:47 PM CST
- Where
- Outagamie forecast zone
- Reported by
- OTHER FEDERAL AGENCY
- Coordinates
- 44.416, -88.465 (the zone’s center; the record gives no point)
Significant rainfall earlier in the month lead to some minor flooding on the Menominee river near McAllister and the Wolf river near Shiocton.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS GRB wrote it up.
Significant rainfall earlier in the month lead to some minor flooding on the Menominee river near McAllister and the Wolf river near Shiocton.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before the first event at Apr 21, 2:45 AM CST, 2 hours 5 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 345 AM CDT MON APR 21 2003 FCST CONCERNS DEAL WITH PCPN TDA AND THEN MAINLY TEMPS THRU THE REST OF THE WORK WEEK AS DRY PATN TAKES SHAPE OVR NE WI. NEARLY VERTICALLY STACKED STORM OVR ERN LK SUPERIOR EARLY THIS MORNING FCST TO SLOW WEAKEN AND SHIFT EWD. MSTR CONTS TO WRAP AROUND THIS SYSTEM THRU MOST OF THE DAY AS NE WI SITS IN CYCLONIC CURVATURE. ADD SHRTWV ENERGY ROTATING AROUND THE UPR LOW AND LGT PCPN LIKELY THE END RESULT. LGT RAIN/DRZL FOR THE SRN 2/3RDS OF THE FCST AREA WITH SOME LGT SNOW MIXED WITH THE RAIN UP NORTH WHERE 8H TEMPS THE COOLEST. CAA SEEPING INTO THE RGN SHOULD KEEP TEMPS NEARLY STEADY FOR THE MOST PART. CLDS GRAD DEPART FROM WEST TO EAST TNGT AS SFC RDG BUILDS IN FROM THE UPR MIDWEST. ENUF WND TO REMAIN SUCH THAT TEMPS WL NOT BE ABLE TO DROP OFF TO FAR EVEN WITH THE CLEARING SKIES. THIS WL ALSO KEEP ANY FOG AWAY. RDG AXIS TO THEN DOMINATE OUR WEATHER TUE AND WED. EXPECT TUE TO BE COOLER WITH NORTHERLY WND FLOW...THEN WED TO SEE WNDS BEGIN TO SWITCH TO A MORE SE DIR ALLOWING FOR TEMPS TO WARM ABT 5 DEGS OR SO. GFS TRIES TO GENERATE SOME PCPN ON THU...BUT DO NOT KNOW WHAT KICKS THE PCPN OFF. WL LEAVE DRY FCST GOING FOR NOW AS NXT SYSTEM SLIDES BY TO OUR SOUTH. ETA/GFS GUID TEMPS VERY CLOSE THRU 60 HRS WITH NGM COOLEST. NORTH WINDS OVR THE NXT 48 HRS WOULD TEND TO KEEP TEMPS IN CHECK EVEN WITH LATE APRIL SUNSHINE. WL USE A BLEND. .GRB...NONE. KALLAS WWW.CRH.NOAA.GOV/GRB
WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-211700- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 1045 AM CDT SUN APR 20 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERAL RIVERS CONTINUE TO RUN HIGH ACROSS THE FORECAST AREA DUE TO RECENT HEAVY RAINFALL. ALTHOUGH ADDITIONAL HEAVY RAINFALL IS NOT ANTICIPATED...RUNOFF FROM PREVIOUS RAINS SHOULD RESULT IN CONTINUED RISING WATER. PERSONS LIVING NEAR RIVERS AND STREAMS SHOULD MONITOR WATER LEVELS AND LISTEN FOR HYDROLOGIC STATEMENTS AND WARNINGS FROM THE NATIONAL WEATHER SERVICE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WATER LEVELS MAY REMAIN HIGH ON RIVERS AND STREAMS DURING THE EARLY PART OF THE WORK WEEK...BUT SHOULD GRADUALLY FALL LATER IN THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD NOT BE NEEDED THIS AFTERNOON OR TONIGHT. HOWEVER...PERSONS LIVING ON RIVERS ARE URGED TO REPORT FLOODING OR RAPID FLUCTUATIONS IN WATER LEVELS. KIECKBUSCH WWW.CRH.NOAA.GOV/GRB
The national radar mosaic for the moment the first event began.
2 flood. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Wisconsin in 2003Every state in 2003This day in weather historyWarnings in Wisconsin, April 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5351153, 5351152.